# SDR CALA2021080401253

- Difficulty date: August 3, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 58,082 hours, 25,319 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311832020190
- Condition: Cracked
- Location: Fr4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINDSHIELD SIDE POST FRAME 4 UPPER ATTACHMENT FASTENER HOLE I N POST IS CRACKED IN THE FRAME LAYER - A3NB-53-4-6051, AD 2019-2 3-01 - NR 9296473 (36473) GENERATED BY V061633 AT HAECO LCQ. ACCOMPLISHED INTERIM REPAIR IAW PART 1 STEP 1 OF ECRA 5311-02617 NEED TO ACCOMPLISH INITIAL INSPECTIONS AT RH FR 4 WINDSHIELD SID E POST UPPER ATTACHMENT AREA PER PART 2 OF LATEST REVISION OF ECRA 5311-02617 ON OR BEFORE THE AIRCRAFT REACHES 36,319 TOTAL A IRCRAFT FC.PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 11,000 FC THEREAFTER.ALL WORK ACCOMPLISHED ON HAECO NR 9296473. 1 STEP 3 OF ECRA 5311-02617 AND LOG PAGE 6779942 FOR PLANNING TO REF LOG PAGE 6779914 FOR PERMANENT REPAIR INSTRUCTIONS PER PART INSPECTIONS AT RH FR4 WINDSHIELD SIDE POST UPPER ATTACHMENT AREA PER PART 2 OF LATEST REVISION OF ECRA 5311-02617 ON OR BEFORE THE AIRCRAFT REACHES 36,319 TOTAL AIRCRAFT FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 11,000 FLIGHT CYCLES THEREAFTER. APPROVED FOR CARRY PER ECRA 5311-02617.
